Alert archive / New Hampshire / Flash Flood Warnings in 2008

Flash Flood Warning 14, NWS Boston/Norton, MA

September 6, 2008Hillsborough County, New Hampshire

NWS Boston/Norton, MA issued this flash flood warning at Sep 6, 2008, 5:38 PM EDT for Hillsborough County, New Hampshire. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2008, 5:38 PM EDT (21:38 UTC)
Expired
Sep 6, 2008, 8:30 PM EDT
In force
3 hr
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Flood severity
None

County Hillsborough County, NH

The radar

The Boston radar (KBOX), 118 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 6:41 PM EDTFLASH FLOODManchester, NHNUMEROUS STREETS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBOX 062138
FFWBOX
NHC011-070030-
/O.NEW.KBOX.FF.W.0014.080906T2138Z-080907T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
538 PM EDT SAT SEP 6 2008

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE...
  THIS INCLUDES THE CITIES OF...NASHUA...MANCHESTER...

* UNTIL 830 PM EDT

* AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  TORRENTIAL RAIN OVER THE WARNED AREA.  RADAR SHOWED RAINFALL RATES 
  OF UP TO 3 INCHES IN JUST ONE HOUR HAD OCCURRED NEAR BEDFORD.     
  POCKETS OF TORRENTIAL RAINFALL ARE EXPECTED TO CONTINUE INTO THE   
  EVENING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MANCHESTER...BEDFORD...MERRIMACK...WEARE...NEW   
BOSTON...HILLSBOROUGH...GREENFIELD...GOFFSTOWN...FRANCESTOWN...  
DEERING AND BEDFORD

EXCESSIVE RUNOFF FROM HEAVY RAIN WILL CAUSE RAPID FLOODING OF SMALL
CREEKS AND STREAMS. FLOODING OF URBAN AREAS...INCLUDING ROADS AND
UNDERPASSES IS ALSO EXPECTED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY...INCLUDING UNDERPASSES. THE WATER MAY BE TOO DEEP TO ALLOW
VEHICLES TO CROSS SAFELY...OR THE ROADWAY MAY BE UNDERMINED.

LAT...LON 4274 7129 4272 7189 4321 7194 4319 7188
      4313 7185 4315 7166 4307 7163 4308 7152
      4301 7138 4294 7137 4292 7143 4285 7142
      4277 7130

$$

FRANK
1 follow-up statement
000 
WGUS71 KBOX 062248
FFSBOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
648 PM EDT SAT SEP 6 2008

NHC011-070030-
/O.CON.KBOX.FF.W.0014.000000T0000Z-080907T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILLSBOROUGH NH-
648 PM EDT SAT SEP 6 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
HILLSBOROUGH COUNTY...

AT 644 PM EDT...THE MANCHESTER FIRE DEPARTMENT REPORTED WIDESPREAD 
SIGNIFICANT STREET FLOODING ACROSS THE CITY.  DOPPLER RADAR ESTIMATED 
THAT 3 TO 4.50 INCHES OR RAIN HAS FALLEN ACROSS PORTIONS OF THE 
COUNTY IN THE LAST HOUR AND A HALF.  NUMEROUS SHOWERS WITH EMBEDDED 
POCKETS OF TORRENTIAL RAINFALL ARE EXPECTED TO CONTINUE THROUGH THE 
EVENING HOURS WHICH WILL RESULT IN MORE FLASH FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREENFIELD...
WEARE...NEW BOSTON...MANCHESTER...HILLSBOROUGH...GOFFSTOWN...
FRANCESTOWN AND DEERING

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4274 7129 4272 7189 4321 7194 4319 7188
      4313 7185 4315 7166 4307 7163 4308 7152
      4301 7138 4294 7137 4292 7143 4285 7142
      4277 7130

$$

FRANK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 5:29 PM EDT, 9 minutes earlier.

Area forecast discussion, Sep 6, 5:29 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
529 PM EDT SAT SEP 6 2008

.SYNOPSIS...
A TROPICAL STORM WARNING CONTINUES FOR PORTIONS OF SOUTHEAST NEW
ENGLAND.  HANNA WILL BRING HEAVY RAINFALL AND SOME FLOODING...AS
WELL AS A PERIOD OF STRONG WINDS. WARM...DRY WEATHER WILL FOLLOW FOR
SUNDAY AND MONDAY. ON TUESDAY...AN APPROACHING COLD FRONT MAY BRING A
PERIOD OF SHOWERS AND THUNDERSTORMS...THEN HIGH PRESSURE WILL RETURN
DRY CONDITIONS FOR WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A TROPICAL STORM WARNING CONTINUES FOR THE RI AND MA COASTAL REGIONS
INCLUDING THE ISLANDS. WINDS ARE ALSO EXPECTED TO REACH TROPICAL
STORM INTENSITY AS FAR NORTHWEST AS A LINE FROM BDL TO ORH TO LWM.
IN THIS AREA AWAY FROM THE COASTLINE A TROPICAL STORM WIND WARNING
IS IN EFFECT.

PLEASE SEE THE LATEST TROPICAL STORM HANNA LOCAL STATEMENT
/BOSHLSBOX/ FOR ADDITIONAL DETAILS.

THE STORM CENTER OF HANNA IS EXPECTED TO CROSS THROUGH RI AND
SOUTHEAST MA DURING THE 05Z TO 09Z TIMEFRAME. RAIN ASSOCIATED WITH
HANNA IS ALREADY CROSSING THROUGH SOUTHERN NEW ENGLAND...AND IS
EXPECTED TO CONTINUE FOR MOST OF TONIGHT. RAIN WILL BE HEAVY AT
TIMES...AND A FLASH FLOOD WATCH CONTINUES FOR THE AREA. LATEST NAM
AND GFS INDICATE THAT HEAVIEST RAIN WITHIN SOUTHERN NEW ENGLAND MAY
OCCUR IN WESTERN MA INTO SOUTHERN NH. TAKING INTO ACCOUNT RAINS THAT
FELL EARLIER TODAY IN SOUTHEAST MA AND RI...TOTAL WEEKEND RAINFALL
THROUGHOUT SOUTHERN NEW ENGLAND IS EXPECTED TO RANGE FROM 3 TO 6
INCHES. SOME ISOLATED HIGHER TOTALS ARE POSSIBLE. PLEASE SEE THE
HYDROLOGY SECTION FOR ADDITIONAL DETAILS.

ANOTHER ITEM OF CONCERN IS THE POTENTIAL FOR ISOLATED WEAK TORNADOES.
TROPICAL SYSTEMS SOMETIMES PRODUCE THEM ON THEIR NORTHERN AND EASTERN
SECTIONS OF THE STORM WHERE SHEAR VALUES BECOME QUITE HIGH. BASED ON
OUR CURRENT TRACK...THE RISK FOR THIS WOULD BE THE COASTAL PLAIN.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
HANNA PULLS RAPIDLY NORTHEAST OF THE AREA SUNDAY MORNING...A FEW
LINGERING SHOWERS EARLY THEN DRY CONDITIONS TO FOLLOW. DECREASING
CLOUDS EXPECTED WHILE WINDS CONTINUE TO DIMINISH...WITH PARTLY TO
MOSTLY SUNNY SKIES BY AFTERNOON.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
MONDAY AND TUESDAY...HIGH PRESSURE REMAINS IN CONTROL UNTIL AN UPPER
LEVEL TROUGH AND ACCOMPANYING LOW PRESSURE SYSTEM PULL A COLD FRONT
THROUGH SOUTHERN NEW ENGLAND ON TUESDAY. SCATTERED SHOWERS AND
THUNDERSTORMS WILL LIKELY ACCOMPANY THE FRONT AS IT MOVES THROUGH.
HIGH TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL.

WEDNESDAY AND THURSDAY...HIGH PRESSURE BUILDS BACK INTO THE AREA
BEHIND THE FRONT.  DRY...MORE AUTUMN-LIKE WEATHER IS EXPECTED...WITH
HIGH TEMPERATURES SLIGHTLY BELOW NORMAL.

FRIDAY...ANOTHER COLD FRONT APPROACHES FROM THE WEST.  THIS FAR
OUT...TIMING IS DEFINITELY A QUESTION.

OVERALL MADE FEW MAJOR CHANGES TO THE GRIDS BEYOND TUESDAY.  MAINLY
BLENDED THE CURRENT FORECAST WITH MOSGUIDE WHERE POSSIBLE TO FOCUS
ON THE NEARER TERM.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
REST OF TODAY AND TONIGHT....MVFR/IFR CONDITIONS WILL LINGER THE
REMAINDER OF THIS AFTERNOON. ANOTHER AREA OF HEAVY RAIN WILL MOVE IN
TONIGHT BRINGING IFR/LIFR CONDITIONS. SOUTHEAST WINDS AT FMH...HYA
AND ACK WILL INCREASE TO 35 KNOTS WITH GUSTS 45 TO 50 KNOTS BETWEEN
03Z AND 10Z. BRIEF GUSTS TO 35 OR 40 KT POSSIBLE AT KPVD AND KBOS
DURING THAT TIMEFRAME. THE CENTER WILL PASS ACROSS INTERIOR SOUTHEAST
MASS AROUND 09Z...THEN WINDS WILL SHIFT TO NORTHWEST APPROACHING 12Z.

SUNDAY...TEMPO MVFR CEILINGS 015-030 HND FT EASTERN TERMINALS WITH A
FEW LINGERING SHOWERS POSSIBLE UNTIL 15Z. OTHERWISE VFR CONDITIONS
WITH WINDS DIMINISHING BY AFTERNOON.

OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY

SUNDAY NIGHT AND MONDAY...VFR.

TUESDAY...MAINLY VFR...THEN MVFR IN SHOWERS AND THUNDERSTORMS AS A
FRONT MOVES THROUGH SOUTHERN NEW ENGLAND.

WEDNESDAY AND THURSDAY...VFR.

&&

.MARINE...
TONIGHT...ADDITIONAL DETAILS ON THIS PORTION OF THE DISCUSSION WILL
BE AVAILABLE SHORTLY. SEAS OF 15 TO 20 FEET ARE ANTICIPATED IN THE
OUTER COASTAL WATERS SOUTH OF MONTAUK TO NANTUCKET...WITH 8 TO 10 FT
SEAS ON THE WATERS NEAR/EAST OF STELLWAGEN BANK.

SUNDAY...WILL START OFF WITH GALE OR NEAR GALE FORCE WIND
GUSTS...THEN GRADUALLY DIMINISH THROUGH THE DAY. SEAS WILL ALSO GRADUALLY
DIMINISH OVER THE COURSE OF THE DAY.

OUTLOOK...MONDAY THROUGH THURSDAY...

MONDAY...WINDS WILL HAVE DECREASED BELOW SMALL CRAFT CRITERIA BY THE
END OF THE DAY WITH SEAS REMAINING AROUND 5 FEET ACROSS THE OUTER
COASTAL WATERS THROUGH THE AFTERNOON.

TUESDAY...SMALL CRAFT CRITERIA LIKELY AS UPPER LEVEL TROUGH AND COLD
FRONT MOVE THROUGH THE WATERS.

WEDNESDAY AND THURSDAY...WINDS AND WAVES WILL REMAIN BELOW SMALL
CRAFT CRITERIA.

&&

.HYDROLOGY...
AS MENTIONED IN NEAR TERM...LATEST NAM AND GFS INDICATE THAT
HEAVIEST RAIN WITHIN SOUTHERN NEW ENGLAND MAY OCCUR IN WESTERN MA
INTO SOUTHERN NH. TAKING INTO ACCOUNT RAINS THAT FELL EARLIER TODAY
IN SOUTHEAST MA AND RI...EVENT TOTAL RAINFALL THROUGH SOUTHERN NEW
ENGLAND IS EXPECTED TO RANGE FROM 3 TO 6 INCHES. SOME ISOLATED
HIGHER TOTALS ARE POSSIBLE.

CONCERNS FOR FLOOD POTENTIAL INCLUDE BOTH SMALL STREAMS AND URBAN
AREAS. FOR THE MAJORITY OF THE AREA...FLOOD GUIDANCE IS 3 INCHES IN
1 HOUR...4.5 INCHES IN 3 HOURS. URBAN CENTERS WILL NOT NECESSARILY
NEED THIS MUCH RAIN TO CAUSE FLOODING.

DURING THIS TIME OF YEAR...RIVERS TEND TO RUN AT LOWER LEVELS...THEY
CAN TAKE IN A GOOD DEAL OF RAIN. BUT GIVEN AMOUNT OF RAIN FORECAST
MINOR FLOODING COULD OCCUR ON SOME OF THE LARGER TRIBUTARIES. AT
THIS TIME...POINTS BEING MONITORED FOR STRONG RISES INCLUDE THE
FOLLOWING RIVER FORECAST POINTS...NORTH NASHUA AT FITCHBURG...
FARMINGTON AT SIMSBURY...PAWTUXET AT CRANSTON...SQUANNACOOK AT WEST
GROTON...NASHUA AT EAST PEPPERELL.

&&

.TIDES/COASTAL FLOODING...
A COASTAL STORM SURGE OF 1 TO 3 FEET ABOVE NORMAL TIDE
LEVELS...ALONG WITH LARGE AND DANGEROUS BATTERING WAVES...CAN BE
EXPECTED ALONG THE SOUTH COAST OF MASSACHUSETTS AND RHODE ISLAND.
LOCALLY HIGHER SURGES IN THE UPPER REACHES OF NARRAGANSETT BAY AND
BUZZARDS BAY OF 3 TO 5 FT ARE POSSIBLE DUE TO THE NARROWING OF THIS
PORTION OF THESE BAYS. THIS MAY RESULT IN MINOR TO MODERATE COASTAL
FLOODING NEAR THE TIME OF HIGH TIDE EARLY SUNDAY MORNING.

COASTAL FLOODING IS NOT EXPECTED ALONG THE EASTERN MASSACHUSETTS
COAST WHERE 1 TO POSSIBLY 2 FEET OF STORM SURGE IS EXPECTED.

THE TIMES OF HIGH TIDE ARE AS FOLLOWS...
BOSTON 516 AM SUNDAY
NANTUCKET 633 AM SUNDAY
NEWPORT 127 AM SUNDAY
PROVIDENCE 140AM SUNDAY

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CTZ002>004.
     TROPICAL STORM WIND WARNING UNTIL 8 AM EDT SUNDAY FOR
     CTZ002>004.
MA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MAZ002>024-026.
     TROPICAL STORM WARNING FOR MAZ007-015-016-019>024.
     TROPICAL STORM WIND WARNING UNTIL 8 AM EDT SUNDAY FOR MAZ005-
     006-012>014-017-018.
NH...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NHZ011-012-015.
RI...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR RIZ001>008.
     TROPICAL STORM WARNING FOR RIZ002-004>008.
     TROPICAL STORM WIND WARNING UNTIL 8 AM EDT SUNDAY FOR RIZ001-
     003.
MARINE...TROPICAL STORM WARNING FOR ANZ230>237-250-254-255.
&&

SYNOPSIS...NMB
NEAR TERM...NMB
SHORT TERM...NMB
LONG TERM...BELK
AVIATION...STRAUSS
MARINE...BELK/NMB
HYDROLOGY...NMB
TIDES/COASTAL FLOODING...MHB
Hazardous weather outlook, Sep 6, 12:14 PM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
1214 PM EDT SAT SEP 6 2008

MAZ002>004-008>011-026-NHZ011-012-015-071615-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
1214 PM EDT SAT SEP 6 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE
REGION ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ007-015-016-019-RIZ002-004-071615-
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
SOUTHEAST PROVIDENCE RI-EASTERN KENT RI-
1214 PM EDT SAT SEP 6 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS AND NORTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   TROPICAL STORM WARNING.

A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE
REGION ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CTZ002>004-MAZ005-006-012>014-017-018-RIZ001-003-071615-
HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
NORTHWEST PROVIDENCE RI-WESTERN KENT RI-
1214 PM EDT SAT SEP 6 2008

...TROPICAL STORM WIND WARNING IN EFFECT UNTIL 8 AM EDT SUNDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS AND NORTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WIND WARNING.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WIND WARNING.
   FLASH FLOOD WATCH.

A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE
REGION ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ020>024-RIZ005>008-071615-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
1214 PM EDT SAT SEP 6 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   TROPICAL STORM WARNING.

THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS ON SOUTH FACING
BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   TROPICAL STORM WARNING.

THERE WILL BE A MODERATE TO HIGH RISK OF DANGEROUS RIP CURRENTS ON
SOUTH FACING BEACHES SUNDAY AS A RESULT OF HANNA.

A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE
REGION ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-254-255-071615-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
1214 PM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE
REGION ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FRANK

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 5:13 PM EDTAreal Flood AdvisoryBOXCheshire, Hillsborough6 hr
Sep 6, 7:43 PM EDTAreal Flood WarningBOXCheshire8 hr

Nearby

Flash Flood Warnings in New Hampshire, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.